# SDR AWXA9700481

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT ROW 12C INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 12C, OPS CHECK GOOD.
